# SDR UALA2010120204424

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CORRODED AT BS 1661 AND LBL 15.   MAJOR REPAIR ACCOMPLISHED: REPAIRED FLOORBEAM T-CAP AT STA 1661 LBL15 SRM.
